# SDR FDEA201901020008

- Difficulty date: January 2, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N297FE
- Make and model: Boeing 767-32LF
- Aircraft serial: 41068
- Aircraft time: 8,182 hours, 3,294 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 165T010053
- Part serial: 09234
- Condition: Damaged
- Location: Nr 5
- Part time: 561 hours, 302 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 TIRE WORN. UPON REMOVAL FOUND INNER HALF OF WHEEL TO BE DAMAGED FROM CONTACTING BRAKE ASSEMBLY. REMOVED AND REPLACED NR 5 WHEEL AND TIRE ASSEMBLY. REFERENCE AMM 32-45-01-4. (NOTE NR 5 BRAKE WAS FOUND TO HAVE A LOOSE OUTER AXLE BUSHING.)
